Journal of Business and Management Sciences ISSN (Print): 2333-4495 ISSN (Online): 2333-4533 Website: http://www.sciepub.com/journal/jbms
Editor-in-chief: Heap-Yih Chong
Publications are Open
Access in this journal

Latest Articles

Open AccessArticle
Export: RIS | BibTeX | EndNote
Research Leadership Capacity of Small and Medium-sized Enterprise Directors: The Case Study in Thanh Hoa Province, Vietnam
Journal of Business and Management Sciences. 2019, 7(1), 12-18. DOI: 10.12691/jbms-7-1-2
Pub. Date: January 17, 2019
Open AccessArticle
Export: RIS | BibTeX | EndNote
Retailers Benefits from Manufacturers’ Brands a Study of the Egyptian Hypermarkets Industry
Journal of Business and Management Sciences. 2019, 7(1), 1-11. DOI: 10.12691/jbms-7-1-1
Pub. Date: January 16, 2019
Open AccessArticle
Export: RIS | BibTeX | EndNote
Absenteeism Related to Family Events and Its Impact on the Productivity of the Company: Case of the ACHCAR Industry in the Republic of Mali
Journal of Business and Management Sciences. 2018, 6(4), 187-191. DOI: 10.12691/jbms-6-4-7
Pub. Date: December 03, 2018
Open AccessArticle
Export: RIS | BibTeX | EndNote
Engaging Appropriate Human Capital for Operational Efficiency in Mitigating Petroleum Shortages in the Nigerian Deregulated Downstream Supply Industry
Journal of Business and Management Sciences. 2018, 6(4), 179-186. DOI: 10.12691/jbms-6-4-6
Pub. Date: November 19, 2018
Open AccessReview Article
Export: RIS | BibTeX | EndNote
Identification of Customer Loyalty Determinants in Service Industry
Journal of Business and Management Sciences. 2018, 6(4), 171-178. DOI: 10.12691/jbms-6-4-5
Pub. Date: November 19, 2018